# SDR IPXA2022081685322

- Difficulty date: August 16, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,675 hours, 11,833 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Slide Buzzer
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN WHEN I DISARMED THE SLIDE THE WARNING BUZZER DID NOT SOUND. LIGHT WORKED BUT NO AUDIO WARNING. PERFORMED OPS CK OF CREW ENTRY DOOR FOUND SLIDE BUZZER INOP. FOUND WIRE 1097 VERY LOOSE ON FIN 11WR. TIGHTENED AS REQUIRED IAW WDM 52-73-01. PERFORMED OPS CHECK IAW AMM 52-73-00-0501.
